Differential and Integral Equations

H. Weyl's boundary value problems for differential forms

Jürgen Bolik

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we give solutions of boundary value problems for differential forms, generalizing Poisson's equation for functions. We focus on problems which for instance give an easy access to decomposition results like those of Hodge, Kodaira and Morrey. The search for general solutions and the proof of appropriate a priori estimates will be the central part of this publication.

Article information

Source
Differential Integral Equations, Volume 14, Number 8 (2001), 937-952.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356123174

Mathematical Reviews number (MathSciNet)
MR1827097

Zentralblatt MATH identifier
1037.31006

Subjects
Primary: 31B20: Boundary value and inverse problems
Secondary: 31C25: Dirichlet spaces 58A10: Differential forms

Citation

Bolik, Jürgen. H. Weyl's boundary value problems for differential forms. Differential Integral Equations 14 (2001), no. 8, 937--952. https://projecteuclid.org/euclid.die/1356123174


Export citation